# SDR DHL2007740534

- Difficulty date: June 16, 2007
- Submitted: June 16, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK REF N/RS 053820,054017, MAIN CABIN SEAT TRACK HAS BROKEN CUT OUT AT STA 950+12 LBL45.  FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIGURE 3.  REMOVED FLOOR BOARDS FROM 950 TO BS 1030 BETWEEN LBL22 AND LBL 65 AND SIDE GUIDES FROM BS 870 TO BS 1010 LT SIDE IAW B727 SRM 51-30-2 TO GAIN ACCESS CUT-OUT AND REMOVED SEAT TRACK SECTION FROM BS 950 TO BS 1030 FABRICATED NEW TRACK SECTION FROM BAC 1520-792 7178-T6 PO NR 6003797 DI 80" LENGTH STRAP REPAIR FROM 7075-T6 .250" PO NR 90031467 DIM 8" BY 2" AND REPAIR ANGLES FROM BAC 1503-100122 7178-T6 PO NR 9005138 DIM 13" BY 2 1/2"EACH IAW B727 SRM 53-10-5 FIG1.  TREATED AND PRIMED ALL REPAIR PARTS IAW B727 51-10-2.  INSTALLED NEW SEAT TRACK AND PARTS IAW B727
